# SDR ASAA2022010237082

- Difficulty date: January 2, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,638 hours, 14,727 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Detached
- Location: Nr 2 Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE DETECTION TEST, ENG #2 FIRE HANDLE DOES NOT ILLUMINATE. ENG# 2 HANDLE ILLUMINATES DURING TEST OF "A" LOOP. GROUNDED - YES. VERIFIED FOUND TERMINAL LUG PULLED OFF WIRE AT CORE DETECTOR. REF. B737-800 AMM 26-11-02, RE TERMINATED A NEW LUG ONTO WIRE. OPS NML REF AMM 26-11-00.
